# SDR RAIA00205163

- Difficulty date: May 13, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- Aircraft time: 16,520 hours, 15,572 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Flight Recorder
- Part number: S800200000
- Part serial: 01059
- Condition: Inoperative
- Part time: 14,645 hours, 14,122 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5482-STL-  FLIGHT DATA RECORDER WARNING CAME ON. MAINTENANCE DEFERRED IAW MEL. SUBSEQUENTLY CLEARED DMI BY REMOVING AND REPLACING THE FLIGHT DATA RECORDER.
